MathSciNet Relay Station
MathSciNet bibliographic data
MR2070983 (2005d:90029) 90B22 (60K25)
Atencia, I.; Moreno, P. Discrete-time ${\rm Geo}\sp {[X]}/G\sb H/1$ retrial queue with Bernoulli feedback. Comput. Math. Appl. 47 (2004), no. 8-9, 1273–1294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement